# SDR CALA2018022100728

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 59,987 hours, 25,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHT SWITCH ARMED, AND POWER OFF AIRCRAFT, EMERGENCY LIGHTS BY DOOR 1L AND 1R DO NOT ILLUMINATE.  REPLACED THE BATTERY. OPS GOOD.
